Advanced

Optimal Control of Markov Processes with Incomplete State Information II

Åström, Karl Johan LU (1969) In Journal of Mathematical Analysis and Applications 26(2). p.403-406
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Analysis and Applications
volume
26
issue
2
pages
403 - 406
publisher
Elsevier
external identifiers
  • scopus:0014505336
ISSN
0022-247X
DOI
10.1016/0022-247X(69)90163-2
language
English
LU publication?
yes
id
52fef87e-3fe0-40f5-9ef7-2d61cb9f5b6c (old id 8867114)
date added to LUP
2016-03-23 13:23:48
date last changed
2017-01-01 07:46:03
@article{52fef87e-3fe0-40f5-9ef7-2d61cb9f5b6c,
  author       = {Åström, Karl Johan},
  issn         = {0022-247X},
  language     = {eng},
  number       = {2},
  pages        = {403--406},
  publisher    = {Elsevier},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {Optimal Control of Markov Processes with Incomplete State Information II},
  url          = {http://dx.doi.org/10.1016/0022-247X(69)90163-2},
  volume       = {26},
  year         = {1969},
}